Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 43, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 28, 2014, 3:37 AM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2014, 3:37 AM EDT (07:37 UTC)
- Expired
- Oct 30, 2014, 4:00 AM EDT
- In force
- 48 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
033 WHUS71 KCLE 280737 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 337 AM EDT TUE OCT 28 2014 LEZ146>149-281545- /O.NEW.KCLE.SC.Y.0043.141028T0737Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 337 AM EDT TUE OCT 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. * SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL TURN TO THE WEST THIS AFTERNOON AND INCREASE TO 15 TO 25 KNOTS OVERNIGHT. * WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND TO 5 TO 7 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
8 follow-up statements
315 WHUS71 KCLE 281409 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 AM EDT TUE OCT 28 2014 LEZ146>149-282215- /O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1009 AM EDT TUE OCT 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL TURN TO THE WEST THIS AFTERNOON AND INCREASE TO 15 TO 25 KNOTS OVERNIGHT. * WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND TO 5 TO 7 FEET ON WEDNESDAY. WINDS AND WAVES WILL DROP BELOW 4 FEET LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
165 WHUS71 KCLE 282006 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 PM EDT TUE OCT 28 2014 LEZ146>149-290415- /O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 PM EDT TUE OCT 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WEST WINDS 15 TO 25 KNOTS WILL CONTINUE ON WEDNESDAY THEN SHIFT TO THE NORTHWEST AND DECREASE TO 10 TO 20 KNOTS ON WEDNESDAY NIGHT. * WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND TO 5 TO 7 FEET ON WEDNESDAY. WINDS AND WAVES WILL DROP BELOW 4 FEET LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
233 WHUS71 KCLE 290147 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 PM EDT TUE OCT 28 2014 LEZ146>149-291000- /O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 947 PM EDT TUE OCT 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WEST WINDS 15 TO 25 KNOTS WILL CONTINUE ON WEDNESDAY THEN SHIFT TO THE NORTHWEST AND DECREASE TO 10 TO 20 KNOTS ON WEDNESDAY NIGHT. * WAVES WILL BUILD TO 5 TO 7 FEET ON WEDNESDAY. WINDS AND WAVES WILL DROP BELOW 4 FEET LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
302 WHUS71 KCLE 290754 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 AM EDT WED OCT 29 2014 LEZ146>149-291600- /O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 354 AM EDT WED OCT 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: WEST 10 TO 20 KNOTS THIS MORNING INCREASING TO 30 KNOTS DURING THE AFTERNOON. AS WINDS SHIFT TO THE NORTHWEST OVERNIGHT WIND SPEEDS WILL DECREASE TO 10 TO 15 KNOTS. * WAVES: BUILDING TO 6 TO 9 FEET THIS AFTERNOON. AS WINDS DECREASE OVERNIGHT WAVES WILL GRADUALLY SUBSIDE TO UNDER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
614 WHUS71 KCLE 291410 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 AM EDT WED OCT 29 2014 LEZ145-292215- /O.EXB.KCLE.SC.Y.0043.000000T0000Z-141030T0200Z/ VERMILION TO AVON POINT OH- 1010 AM EDT WED OCT 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES: WAVES WILL BE 3 TO 5 FEET INTO THIS EVENING...THEN DECREASE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-292215- /O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1010 AM EDT WED OCT 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: WEST 15 TO 25 KNOTS THIS MORNING INCREASING TO 30 KNOTS DURING THE AFTERNOON. AS WINDS SHIFT TO THE NORTHWEST OVERNIGHT WIND SPEEDS WILL DECREASE TO 10 TO 15 KNOTS. * WAVES: WAVES BUILDING TO 5 TO 8 FEET THIS AFTERNOON. AS WINDS DECREASE OVERNIGHT WAVES WILL GRADUALLY SUBSIDE TO UNDER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
528 WHUS71 KCLE 292006 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 PM EDT WED OCT 29 2014 LEZ146>149-300415- /O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 PM EDT WED OCT 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST AND DECREASING TO 10 TO 15 KNOTS. * WAVES: WAVES BUILDING TO 5 TO 7 FEET THIS AFTERNOON. AS WINDS DECREASE OVERNIGHT WAVES WILL SUBSIDE TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ145-300200- /O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0200Z/ VERMILION TO AVON POINT OH- 406 PM EDT WED OCT 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: WEST WINDS 10 TO 20 KNOTS...BECOMING NORTHWEST TO NEAR 10 KNOTS OVERNIGHT. * WAVES: WAVES WILL BE 3 TO 5 FEET INTO THIS EVENING...THEN DECREASE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
027 WHUS71 KCLE 300133 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 933 PM EDT WED OCT 29 2014 LEZ145-300245- /O.CAN.KCLE.SC.Y.0043.000000T0000Z-141030T0200Z/ VERMILION TO AVON POINT OH- 933 PM EDT WED OCT 29 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES OF 2 TO 4 FEET MID EVENING WILL FURTHER SUBSIDE OVERNIGHT THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ146>149-300800- /O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 933 PM EDT WED OCT 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST AND DIMINISHING TO 10 TO 15 KNOTS. * WAVES: WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
758 WHUS71 KCLE 300813 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 413 AM EDT THU OCT 30 2014 LEZ146>149-300915- /O.EXP.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 413 AM EDT THU OCT 30 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WAVES OF 2 TO 4 FEET EARLY THIS MORNING WILL SUBSIDE TO 1 TO 3 FEET AS WINDS SHIFT TO THE WEST. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 1:18 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Oct 28, 1:18 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 118 AM EDT TUE OCT 28 2014 .SYNOPSIS... A COLD FRONT NEAR KANSAS CITY WILL MOVE EAST ACROSS THE REGION TUESDAY THEN WEAKENING HIGH PRESSURE WILL PUSH UP THE OHIO RIVER VALLEY WEDNESDAY AND WEDNESDAY NIGHT. ANOTHER COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA FRIDAY THEN HIGH PRESSURE SHOULD MOVE EAST ACROSS THE AREA SUNDAY AND OFF THE EAST COAST MONDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... WARM FRONT CONTINUES TO LIFT NORTHWARD AND WAS LOCATED FROM TOLEDO TO ERIE AS OF MIDNIGHT. THERE HAVE BEEN A FEW SHOWERS AND A COUPLE RUMBLES OF THUNDER AS THE BOUNDARY LIFTED NORTHWARD. MOST OF THE THUNDER HAD BEEN OVER LAKE ERIE WHERE SLIGHTLY BETTER LOW LEVEL MOISTURE AND INSTABILITY ARE LOCATED. FOR THE REMAINDER OF THE NIGHT THE WARM FRONT WILL LIFT NORTH OF THE LAKE TAKING THE SHOWERS WITH IT. A COUPLE HUNDREDTHS OF AN INCH OF RAINFALL MAY OCCUR IN THE VICINITY OF ERIE THROUGH 2 AM. OTHERWISE IT WILL REMAIN A WARM AND BREEZY NIGHT WITH LOWS GENERALLY IN THE MIDDLE TO UPPER 60S. SEVERAL LOCATIONS HAVE ALREADY DIPPED THIS LOW AND WILL HOLD STEADY OR SLOWLY WARM THROUGH SUNRISE. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/... THE SHORT PERIOD OF WARM TEMPS WILL COME TO AN END AS THE FIRST COLD FRONT CROSSES THE AREA TUE. THE MODELS SHOW A DISTINCT BAND OF MOISTURE WITH THE FRONT SO MOST OF THE RAIN SHOULD BE CONCENTRATED DURING A RELATIVELY SHORT PERIOD OF TIME AROUND FRONTAL PASSAGE. THE GOOD SHEAR AND WEAK INSTABILITY MAY SET UP FOR SOME POTENTIAL FOR SEVERE STORMS WITH POSSIBLY DAMAGING WINDS. DRIER AIR PUNCHES INTO THE CWA ALONG WITH THE COLDER TEMPS AFTER FROPA SO MOST PLACES SHOULD SEE THE PRECIP FROM THIS SYSTEM BE DONE SHORTLY AFTER FROPA. HOWEVER...WRAP MOISTURE WORKING SE INTO THE AREA TUE NIGHT AND IMPROVING LAKE EFFECT CONDITIONS WILL LIKELY LEAD TO AT LEAST SCT SHRA IN THE SNOWBELT LATER TUE NIGHT...WED AND WED NIGHT. TEMPS BY WED NIGHT MAY BE COLD ENOUGH FOR A LITTLE SNOW TO MIX WITH THE RAIN. THERE STILL COULD BE A FEW LINGERING LIGHT SHRA THU MORNING IN THE SNOWBELT BUT WEAKENING HIGH PRESSURE WILL BE MOVING INTO THE AREA HELPING TO END THE LAKE EFFECT. THE BREAK FOR PRECIP IN THE AREA WILL BE SHORT-LIVED AS A S/W TROUGH DIGS SE TOWARD THE AREA THU NIGHT INDUCING A WEAK SURFACE LOW TO MOVE INTO THE REGION. MOISTURE POOLING WILL OCCUR SO THINK THERE WILL BE AT LEAST A CHC FOR SOME SHRA TO OCCUR. WILL INCREASE THE POPS FOR LATER THU NIGHT. TEMPS WILL STAY BELOW NORMAL THRU THU. && .LONG TERM /FRIDAY THROUGH MONDAY/... A PIECE OF ENERGY WILL DIVE SOUTHEAST FROM THE ARCTIC PUSHING A STRONG COLD FRONT SOUTH ACROSS THE AREA ON FRIDAY. THE COLD FRONT WILL BE ON OUR DOORSTEP TO START THE DAY ON FRIDAY AND WE SHOULD HIT OUR HIGH TEMPERATURES FOR THE DAY DURING THE MORNING THEN FALLING THROUGH THE AFTERNOON. THE GFS IS STILL TRYING TO SHOW THE ASSOCIATED SURFACE LOW DEVELOPING OVER NE OHIO ON FRIDAY AFTERNOON WHICH WOULD SUPPORT A LONGER PERIOD OF FRONTOGENESIS AND WIDESPREAD PRECIPITATION OVER THE AREA. THE ECMWF STILL SHOWS A SLIGHTLY MORE CONSOLIDATED UPPER LEVEL TROUGH WHICH QUICKLY SWINGS THROUGH THE GREAT LAKES WITH LOW PRESSURE DEVELOPING OVER LAKE ONTARIO BEFORE SHIFTING EAST. MOST AREAS SHOULD SEE AT LEAST SCATTERED SHOWERS ON FRIDAY WITH HIGHER COVERAGE IN THE EAST...BUT DID NOT WANT TO RAISE POPS TOO MUCH AT THIS TIME UNTIL MODELS COME INTO BETTER AGREEMENT. LONG RANGE MODELS HAVE BEEN HINTING AT VERY DRY AIR ALOFT ARRIVING BEHIND THE TROUGH WHICH COULD RESULT IN JUST A BRIEF SHOT OF PRECIPITATION WITH THE FRONT. PRECIPITATION MAY MIX WITH SNOW AS EARLY AS MID AFTERNOON IN NW OHIO IF SHOWERS ARE STILL ONGOING. A CHANGE OVER TO SNOW IS EXPECTED ON FRIDAY NIGHT WITH TEMPERATURES COOLING ENOUGH THAT MINOR ACCUMULATIONS COULD BE POSSIBLE WHERE PRECIPITATION LINGERS IN NE OH/NW PA. A BREAK IN THE SHOWERS IS POSSIBLE ON FRIDAY EVENING AS WE TRANSITION FROM THE SYNOPTIC PRECIPITATION TO THE LAKE EFFECT. MOISTURE DEPTH COULD STILL BE A LIMITING FACTOR FOR SNOW FROM FRIDAY NIGHT INTO SATURDAY BUT EXPECT THE FAVORABLE LAKE INDUCED INSTABILITY TO WIN OUT AT LEAST FOR A PERIOD OF TIME. ALSO EXPECTING ENOUGH PRE-CONDITIONING OF THE AIRMASS FROM LAKE HURON THAT WE COULD SEE SOME MINOR ACCUMULATIONS IN THE SNOW BELT FROM FRIDAY NIGHT INTO SATURDAY. WE WILL HAVE TO CONTINUE TO MONITOR MODEL TRENDS OVER THE NEXT COUPLE DAYS FOR THE SNOWFALL FORECAST. LOWS ON FRIDAY NIGHT WILL BE NEAR 30 ON FRIDAY NIGHT...WITH HIGHS ONLY RECOVERING FROM THE MID 30S TO NEAR 40 ON SATURDAY. MOISTURE REALLY DOES DWINDLE ON SATURDAY NIGHT AND SHOULD SEE ANY LINGERING LAKE EFFECT COME TO AN END. THE RIDGE QUICKLY BUILDS IN ON SUNDAY WITH A WARMING TREND ALREADY UNDERWAY BY MONDAY WITH INCREASING SOUTHERLY FLOW. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... COLD FRONT STRETCHING FROM LOW PRESSURE SERN WI ACROSS CENTRAL MISSOURI...WILL MOVE ACROSS THE FORECAST AREA TODAY. EXPECT SW SURFACE WINDS TO INCREASE ON TUESDAY WITH GUSTS TO 30 KNOTS POSSIBLE AHEAD OF THE COLD FRONT. EXPECT SHRA/TSRA TO MOVE INTO NW OH BY MID TO LATE MORNING...MOVING INTO NE OHIO BY MID AFTERNOON. SPC HAS EASTERN HALF OF AREA IN SLIGHT RISK. LOW TO MODERATE INSTABILITY...BUT THE 2K WINDS INCREASE TO 50 KNOTS THIS AFTERNOON FEEDING TSRA. EXPECT A 3-6 HOUR PERIOD OF PRECIP AT TAF SITES. FRONT SHOULD MOVE EAST OF THE FORECAST AREA BY LATE EVENING. .OUTLOOK...NON-VFR DEVELOPING WEDNESDAY IN THE SNOWBELT. WIDESPREAD NON VFR RETURNING THU NIGHT INTO FRI. && .MARINE... WINDS WILL INCREASE TO 15 TO 20 KNOTS ON LAKE ERIE TONIGHT AHEAD OF LOW PRESSURE TRACKING NORTHEAST ACROSS LAKE MICHIGAN AND 20 TO 25 KNOTS ON TUESDAY MORNING. WINDS IN THE NEARSHORE WATERS ARE EXPECTED TO BE NEAR 20 KNOTS...BUT WITH AN OFFSHORE FLOW...MAY BE ABLE TO GET BY WITHOUT A SMALL CRAFT ADVISORY. CONDITIONS WILL CERTAINLY BE A LITTLE CHOPPY BUT WILL ALLOW NEXT SHIFT TO RE-EVALUATE. THE FLOW SHIFTS TO MORE WESTERLY BEHIND THE FRONT BY TUESDAY NIGHT AND A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED EAST OF WILLOWICK THROUGH WEDNESDAY. HIGH PRESSURE WILL BUILD OVER THE LAKE FROM WEDNESDAY NIGHT INTO THURSDAY WITH IMPROVING CONDITIONS. A STRONG COLD FRONT WILL MOVE ACROSS THE LAKE ON FRIDAY WITH NORTHWEST WINDS TO 30 KNOTS EXPECTED FRIDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AGAIN BY SUNDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...MULLEN SHORT TERM...ADAMS LONG TERM...KEC AVIATION...DJB MARINE...KEC
Hazardous weather outlook, Oct 27, 3:10 PM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 310 PM EDT MON OCT 27 2014 LEZ061-142>149-162>169-OHZ003-006>010-017>019-027>029-036-037-281915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD- RICHLAND-MARION-MORROW- 310 PM EDT MON OCT 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-023-089-PAZ001>003-281915- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 310 PM EDT MON OCT 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS ON TUESDAY AS A STRONG COLD FRONT CROSSES THE AREA. THERE IS A CHANCE FOR SOME ACCUMULATING SNOW FRIDAY NIGHT INTO SATURDAY FOR THE SNOWBELT AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ020>022-030>033-038-047-281915- MEDINA-SUMMIT-PORTAGE-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX- 310 PM EDT MON OCT 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS ON TUESDAY AS A STRONG COLD FRONT CROSSES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.